# SDR LR7A2024020703361

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,473 hours, 20,715 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 331127827
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB3200, FOUND APU UPPER EXHAUST DUCT MOUNTING FLANGES CRACKED AT FS457, LBL90, WL146-166. / REPAIRED IAW LAC MEA 382-49-24-009.    NR# 424962.
